# SDR IPXA10659683

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Engine: Ge CF680C2B6F
- System (JASC): 7600 · Engine Controls
- Part: Eec
- Part number: 1820M33P12
- Part serial: LMDD8389
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START ON NR 2 EGT DID NOT RISE. ON SECOND START WITH ENG 2 START SELECTOR IN BOTH.  NORMAL START.  T/S C/O IAW FIM 74-00-00 FIG, 107 SH2. R & R ENG NR 2 EEC IAW AMM 73-21-15-4 . REPLACED BOTH IGNITOR PLUGS IAW AMM 74-21-02-4. C/O TEST IAW AMM 74- 00-00-5. FOUND OK.
